# SDR GAIA00463

- Difficulty date: August 7, 2000
- Submitted: October 12, 2000
- Operation: Air carrier
- Aircraft: N279US
- Make and model: Boeing 727251
- Aircraft serial: 21158
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Misdrilled
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

FOUND DURING ROUTINE SCHEDULED MAINTENANCE , FRAME DOUBLER DRILLED AT STATION 520 AT STRINGER 16R REF NON ROUTINE CARD NR 20392.  REPAIRED FRAME IAW B727 SRM 51-40-3.  THE AIRCRAFT WAS RETURNED TO SERVICE.  (M)
